The divergence of interpolation processes at a fixed point. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 52-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_2_a7,
author = {Al. A. Privalov},
title = {The divergence of interpolation processes at a~fixed {point.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {52--63},
year = {1976},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_2_a7/}
}
Al. A. Privalov. The divergence of interpolation processes at a fixed point. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 52-63. http://geodesic.mathdoc.fr/item/IVM_1976_2_a7/